# SDR 9701119980

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Transfer
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN VENTING FROM RIGHT WING AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE BACK FLUSHED ALL THREE FUEL SYSTEMS.  NO FUEL TRANSFER PROBLEMS WERE ENCOUNTERED.
